# SDR DHL9780148C

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sub Floor
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, UPPER CARGO COMPT SUB FLOOR HAS CORROSION BETWEEN FS 300 TO 320 AT NR 1 SEAT TRACK.  CUT OUT DAMAGED SECTION OF SUBFLOOR AND FABRICATED AND INSTALLLED REPAIR DOUBLER PER SRM 53-2-0.
